Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is it because of intake of birth control pill that my 13 year old daughter is suffering from abdominal pain ?

My 13 year daughter started her period last year and it has been irregular, so we decided to get her on birth control . She has been on the Ortho Tri Cyclen Lo in generic for about 2 months now. Since then, she has complained of abdominal pain almost every other day. The pain doesn t last all day, but sometime during the day. Could the birth control be causing her discomfort? She doesn t complain of any other symptoms. She says when her stomach hurts, it is really bad. She has to lay down and the pain can last for an hour or two. Thanks....
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

It takes about 48 months for the period to regularize, there is no need to put her on pills immediately. And period pain is also common and people tend to get used to the pain. Meftal spas, Naproxen are good analgesics for it.

Have a healthy living
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor